# SDR ABXA2024010502

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 73,216 hours, 49,622 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENG START L GEN DRIVE & L GEN OFF EICAS ILLUMINATED-CREW DISCONNECTED L GEN IDG AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . MAINTENANCE RESET LH ENG GEN FIELD AND RECONNECTED IDG. OPS CHECK GOOD IAW AMM 24-11-00. AC RETURNED TO SERVICE .
